Table of Contents

Volume 46 Issue 2 (September 2005)


On a routing and scheduling problem concerning multiple edge traversals in graphs

  • Author: G.W. Groves, J. le Roux, J.H. van Vuuren
  • Pub Online: Jun 13, 2005
  • DOI: 10.1002/net.20073 (p 69-81)

On large (Δ, 6)‐Graphs

  • Author: J. Gómez Martí
  • Pub Online: Jun 21, 2005
  • DOI: 10.1002/net.20075 (p 82-87)

Reliable broadcasting in double loop networks

  • Author: Nenad Obradoviç, Joseph Peters, Goran Ružić
  • Pub Online: Jul 08, 2005
  • DOI: 10.1002/net.20076 (p 88-97)

Near‐shortest and K‐shortest simple paths

  • Author: W. Matthew Carlyle, R. Kevin Wood
  • Pub Online: Jul 11, 2005
  • DOI: 10.1002/net.20077 (p 98-109)

Mutually independent hamiltonian paths in star networks

  • Author: Cheng‐Kuan Lin, Hua‐Min Huang, Lih‐Hsing Hsu, Sheng Bau
  • Pub Online: Jul 11, 2005
  • DOI: 10.1002/net.20078 (p 110-117)

Related Topics

Related Publications

Related Content

Site Footer


This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.